MathSciNet Relay Station
MathSciNet bibliographic data
MR736732 (86f:20003) 20B35 (06A10 13H10 15A72)
Garsia, A. M.; Stanton, D. Group actions of Stanley-Reisner rings and invariants of permutation groups. Adv. in Math. 51 (1984), no. 2, 107–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement